Home On the number of reversible homogeneous structures
Article
Licensed
Unlicensed Requires Authentication

On the number of reversible homogeneous structures

  • I. V. Kucherenko
Published/Copyright: July 1, 2003
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 13 Issue 3

We estimate the number r (n,m) of functions of n-valued logic in m + 1 variables which are local transition functions of reversible homogeneous structures with arbitrary fixed neighbourhood pattern consisting of m vectors. It follows from the results obtained in the paper that if n → ∞, then

ln r (n,m) ∼ nm+1 ln n

uniformly in m.

Published Online: 2003-07-01
Published in Print: 2003-07-01

Copyright 2003, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/156939203322385900/pdf
Scroll to top button